MAUDE Adverse Event Report: C. R. BARD, INC. BARD® SILASTIC® FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. BARD® SILASTIC® FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number 33618
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Bard silastic 18 and 20 french foley catheters - recurrence incidents of drainage issues associated with these catheters in post-radical prostatectomies patients.Cather stopped draining as intended.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key23014895
Report Number23014895
Device Sequence Number15839440
Product Code EZL
UDI-Device Identifier00801741020070
UDI-Public(01)00801741020070(17)290531(10)
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2025
Report Date (Section F) 08/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33618
Device Catalogue Number33618
Device Lot NumberNGJX5831
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Date Report Sent to FDA08/31/2025